# SDR UALA2009070701952

- Difficulty date: July 5, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 55,568 hours, 38,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: G718505
- Part serial: 110
- Condition: False Indication
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECTOR CONTROL PANEL GIVES FALSE FAILURES FOR ALL DETECTORS.  REPLACED CARGO SMOKE DETECTOR CONTROL PANEL, TESTS GOOD.
